# SDR P5CA9500217

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ANGLE BRACKETS ARE CRACKED RIGHT WING TRAILING EDGE WS 600, UNDER NR 7 SPOILER PCU.  MANUFACTURED NEW ANGLES PER BOEING SRM 57-20-02, INSTALLED PER BOEING SRM 51-30-02.
